# SDR 29GA94752110411A

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 30,398 hours, 38,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405925
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4069 CLE/DUJ PILOT REPORTED AFT CABIN DOOR LATCHES INOPERATIVE.  REPLACED CABIN DOOR AFT LOWER CABLE OPERATIONAL CHECK GOOD.
